American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 36 of 36 found      Go to page: 1 2

[31] Rolando Chuaqui and Jerome Malitz. Preorderings compatible with probability measures . Trans. Amer. Math. Soc. 279 (1983) 811-824. MR 709585.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Lester E. Dubins. A zero-one, Borel probability which admits of no countably additive extensions . Proc. Amer. Math. Soc. 86 (1982) 273-274. MR 667287.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Robert M. Anderson. Star-finite representations of measure spaces . Trans. Amer. Math. Soc. 271 (1982) 667-687. MR 654856.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] D. Landers and L. Rogge. Characterization of $p$-predictors . Proc. Amer. Math. Soc. 76 (1979) 307-309. MR 537095.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Lester E. Dubins. Measurable tail disintegrations of the Haar integral are purely finitely additive . Proc. Amer. Math. Soc. 62 (1977) 34-36. MR 0425071.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] M. M. Rao. Two characterizations of conditional probability . Proc. Amer. Math. Soc. 59 (1976) 75-80. MR 0410823.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 36 of 36 found      Go to page: 1 2